# SDR C1HA200785001

- Difficulty date: June 21, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS REPORTED VIBRATION IN FLOOR IN FRONT OF AFT ENTRY DOOR AND GRINDING NOISE.  ON DESCENT PULLED POWER LEVERS TO IDLE CABIN STARTED TO CLIMB AND NOISE AND VIBRATION WENT AWAY, WHEN POWER LEVERS ADVANCED CABIN DESCENDED AND VIBRATION AND NOISE RETURNED INSPECTED AREA, FOUND CRACKED THRESHOLD.  REMOVED AND REPLACED THRESHOLD AS PER SRM 51-10-1.
